Quaternions Algebra and Its Applications: An Overview
International Journal of Theoretical and Applied Mathematics
Volume 2, Issue 2, December 2016, Pages: 79-85
Received: Oct. 3, 2016; Accepted: Dec. 9, 2016; Published: Dec. 10, 2016
Views 2856      Downloads 162
Author
Mehdi Jafari, Department of Mathematics, Technical and Vocational University, Urmia, Iran
Article Tools
Follow on us
Abstract
The real quaternions algebra was invented by W.R. Hamilton as an extension to the complex numbers. In this paper, we study various kinds of quaternions and investigate some of basic algebraic properties and geometric applications of them.
Keywords
Generalized Quaternion, Rotation, Split Quaternion, Quasi-Quaternion, Homothetic Motion
To cite this article
Mehdi Jafari, Quaternions Algebra and Its Applications: An Overview, International Journal of Theoretical and Applied Mathematics. Vol. 2, No. 2, 2016, pp. 79-85. doi: 10.11648/j.ijtam.20160202.18
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Jafari M., Yayli Y., Generalized quaternions and their algebraic properties, Communications, faculty of science, university of Ankara, Series A1: Mathematics and statistics, Vol. 64(1), 15-27, 2015.
[2]
Jafari M., Yayli Y., Homothetic motions at E4αβ, International journal contemporary of mathematics sciences, Vol. 5 (47) 2319-2326, 2010.
[3]
Jafari M., Matrix algebras in E4αβ and their applications, E-journal of new world sciences academy, NWSA-physical science, Vol. 10(1) 2015.
[4]
Jafari M., Yayli Y., Four dimensions via generalized Hamilton operators, Kuwait journal of science, Vol. 40(1) 67-79, 2013.
[5]
Jafari M., Yayli Y., Generalized quaternions and Rotation in 3-space, TWMS Journal of pure and applied mathematics, Vol. 6(2) 224-232, 2015.
[6]
Jafari M., Mortazaasl H., Yayli Y., De-Moivre’s formula for matrices of quaternions, JP journal of algebra, number theory and application, Vol. 21(1) 57-67, 2011.
[7]
Jafari M., Yayli Y., Matrix theory over the split quaternions, International journal of geometry, Vol. 3 (2), 57-69, 2014.
[8]
Jafari M., A Survey on Matrix Algebra in Semi Euclidean Space, DOI: 10.13140/RG.2.1.4613.8087
[9]
Jafari M., Matrix formulation of real quaternions, Erzincan university journal of science & technology, Vol. 8(1), 2015, 27-37.
[10]
Jafari M., Split Semi-quaternions algebra in Semi-Euclidean 4-space, Cumhuriyet Science Journal, Vol. 36 (1), 2015, 70-77.
[11]
Jafari M, Molaei H., Some properties of matrix algebra of semi-quaternios, Cumhuriyet Science Journal, Vol. 36 (5), 2015, 70-77.
[12]
Jafari M., Yayli Y., One-parameter Homothetic motions in the Minkowski 3-space, TWMS journal of applied and engineering mathematics, Vol. 6 (1) 2016, 84-91.
[13]
Jafari M., Kinematics on the generalized 3-space, NWSA: Physical Sciences, E-Journal of New World Sciences Academy, Vol. 10 (4), 2015, 55-63.
[14]
Jafari M., Kinematics mapping in semi-Euclidean 4-sapce, Duzce university journal of science and Technology, 3(2015) 173-179.
[15]
Jafari M., Advances in the Semi-quaternionic matrices, https://www.researchgate.net/publication/292986883
[16]
Jafari M., Some results on the matrices of Split Semi-quaternions, https://www.researchgate.net/publication /292986884
[17]
Jafari M., Homothetic motions in the generalized 3-space, Anadolu university journal of science and technology B, Theoretical science, Vol. 4(1), 2016, 43-51.
[18]
Jafari M., Homothetic motions in Euclidean 3-space, Kuwait Journal of Science, Vol. 41(1), 65-73, 2014.
[19]
Jafari M., On the properties of quasi-quaternions algebra, Communications, faculty of science, university of Ankara, Series A1: Mathematics and statistics, Vol. 63(1), 1-10, 2014.
[20]
Kula L., Yayli Y., Split quaternions and rotations in semi-Euclidean space , Journal of Korean Math. Soc. 44(6) 1313-1327, 2007.
[21]
Kula L., Yayli Y., Homothetic Motions in semi-Euclidean space. Proceedings of the Royal Irish Academy, Vol. 105, Section A, 2005.
[22]
Mortazaasl H., Jafrai M., A study on semi-quaternions algebras in semi-Euclidean 4-space, Mathematical sciences and applications E-notes, Vol. 1(2), 2013, 20-27.
[23]
Pottman H., Wallner J., Computational line geometry. Springer-Verlag Berlin Heidelberg New York, 2000.
[24]
Quaternions, https://en.wikipedia.org/wiki/Quaternion
[25]
Rosenfeld B. A., Geometry of Lie groups, Kluwer academic publishers, Dordrecht, 1997.
[26]
Split-quaternion, https://en.wikipedia.org/wiki/ Splitquaternion
[27]
Savin D., Flaut C., Ciobanu C., Some properties of the symbol algebras, Carpathian journal Mathematics, arXiv: 0906.2715v1, 2009.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186